MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, the patient had a low ejection fraction (ef) of 30%, occluded left main artery, and multiple previously implanted stent grafts.A pre-implant balloon aortic valvuloplasty (bav) was performed using a 25 millimeter (mm) non-medtronic balloon.The deployment of the valve was attempted two times while the patient was rapidly paced, and recaptured following each attempt due to a deep implant depth on the left coronary cusp (lcc).Following the second recapture, the patient became hypotensive.Subsequently, cardiopulmonary resuscitation (cpr) was performed, and advanced cardiovascular life support (acls) medication was administered.Ventricular fibrillation occurred and defibrillation was required.The physician decided to implant the transcatheter valve, and the patient was placed on extracorporeal membrane oxygenation (ecmo) following implantation.A transesophageal echocardiogram (tee) was performed that showed the valve was in good position, a single digit mean gradient, and no aortic insufficiency; however, a low ef of approximately 10% was noted.Additionally, there was no evidence of annular rupture or aortic dissection.Following the implant procedure, the patient was transferred to the intensive care unit (icu) on ecmo and intubation.Per the physician, the pacing runs during deployment contributed to the hypotension as the patient was not able to tolerate the rapid pacing.
 
Additional Manufacturer Narrative
Updated: d4, h4, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx plus valve; product id evfxplus-34 (serial: (b)(6); product type: 0195-heart valves; implant date (b)(6) 2025; explant date n/a the codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23732605
Report Number9612164-2025-06038
Device Sequence Number13410351
Product Code NPT
UDI-Device Identifier00763000942717
UDI-Public(01)00763000942717(17)270606(10)0012857311(20)01
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012857311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/13/2026
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age80 YR
Patient SexMale